MathSciNet Relay Station
MathSciNet bibliographic data
MR316915 35Q15
Fabes, E. B.; Jones, B. F.; Rivière, N. M. The initial value problem for the Navier-Stokes equations with data in $L\sp{p}$. Arch. Rational Mech. Anal. 45 (1972), 222–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement